# SDR CALA2009102000636

- Difficulty date: October 20, 2009
- Submitted: October 20, 2009
- Operation: Air carrier
- Aircraft: N15710
- Make and model: Boeing 737724
- Aircraft serial: 28780
- Aircraft time: 37,193 hours, 12,420 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: D10746
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND OVERHEAD BIN EMERGENCY LIGHT AFT LEFT INOPERATIVE.  FOUND CONNECTOR D10746 DISCONNECTED, RESECURED CONNECTOR, VERIFIED OPS CHECKS GOOD.
